# SDR SWAA2013030813442

- Difficulty date: March 1, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 20,932 hours, 12,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A81278
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 847 TO BS 867, RBL 22 AND WL 164.  REMOVED AND REPLACED SUPPORT PER SRM.
